Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 6  |  Page : 638--639

Pregabalin-induced self-harm behavior

Vishal R Tandon1, Vivek Mahajan2, Zahid H Gillani2, Annil Mahajan3 
1 Department of Pharmacology and Therapeutics; ADRM Centre, Government Medical College, Jammu, Jammu and Kashmir, India
2 Department of Pharmacology and Therapeutics, Government Medical College, Jammu, Jammu and Kashmir, India
3 Department of Internal Medicine, Government Medical College, Jammu, Jammu and Kashmir, India

Correspondence Address:
Vishal R Tandon
Department of Pharmacology and Therapeutics; ADRM Centre, Government Medical College, Jammu, Jammu and Kashmir
India

Antiepileptic Drugs (AEDs) such as lamotrigine, gabapentin, and oxcarbazepine may have the potential to increase the risk of self-harm or suicidal behavior. We report a case of pregabalin-induced self-inflicted multiple injuries on forearm after its continuous use. This is an interesting adverse drug reaction (ADR) that is rare, unusual, and potentially serious.


How to cite this article:
Tandon VR, Mahajan V, Gillani ZH, Mahajan A. Pregabalin-induced self-harm behavior.Indian J Pharmacol 2013;45:638-639


How to cite this URL:
Tandon VR, Mahajan V, Gillani ZH, Mahajan A. Pregabalin-induced self-harm behavior. Indian J Pharmacol [serial online] 2013 [cited 2020 Sep 29 ];45:638-639
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=6;spage=638;epage=639;aulast=Tandon;type=0